MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COMET; TRANSDUCER, PRESSURE, CATHETER TIP

BOSTON SCIENTIFIC CORPORATION COMET; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number 8900
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used (b)(6) 2019 as event date since the correct date was not provided.
 
Event or Problem Description
It was reported that a wire break occurred.Vascular access was obtained via the radial artery.The 70% stenosed lesion was located in the non tortuous and calcified, 20mm target lesion.This 185cm comet pressure guidewire was selected along with a opticross 6 imaging catheter which was loaded onto the comet wire and were delivered beyond the lesion.After imaging was performed and the opticross imaging catheter was withdrawn and the physician felt a "snap".Angiogram revealed that the comet wire had separated into two pieces in the proximal segment of the radiopaque tip.The physician retracted the comet wire and imaging catheter into the guide catheter as one unit.All parts of the wire were retrieved from the body.Another of the same device was used to completed the procedure.No patient complications were reported.

Brand Name
COMET
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9375731
Report Number2134265-2019-14431
Device Sequence Number11529772
Product Code DXO
UDI-Device Identifier08714729875758
UDI-Public08714729875758
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K151610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8900
Device Catalogue Number8900
Device Lot Number0024441322
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2019
Initial Report FDA Received Date11/26/2019
Patient Sequence Number1
Patient Age55 YR